You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Fixed Points Via "Biased Maps"
G. Jungck and H. K. Pathak
Proceedings of the American Mathematical Society
Vol. 123, No. 7 (Jul., 1995), pp. 2049-2060
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160940
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A generalization of compatible maps called "biased maps" is introduced and used to prove fixed point theorems for Meir-Keeler type contractions involving four maps. Extensions of known results are thereby obtained. In particular, a theorem by Kang and Rhoades is generalized.
Proceedings of the American Mathematical Society © 1995 American Mathematical Society